MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Smooth Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Smooth Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SCX-580
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
 
Event or Problem Description
Healthcare professional reported "capsular contracture¿ baker grade iv.Patient has undergone capsulectomy.This record is for the left side.Device was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: the device related to the reported events capsular contracture was received on july 20, 2026 with lot number 1221131.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.A workmanship was observed through microscopic inspection not related to the complaint for a observed split (ss) in patch area event.A further investigation is requested.None of the other observations performed during the device analysis deformation and creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Further information: the review of the documentation associated to the manufacturing process indicates that all devices involved in this work order were released in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents or in the personnel training related to the reported event.Additionally, no er/ ncr(s) were identified during the investigation associated with this lot and the complaint.According to the device analysis performed in the laboratory was observed split (ss) in patch area, it is out of specification per qa 199.04.The event of capsular contracture was unable to observed, and the workmanship has not relation to reported complaint.Therefore, the reported event was not confirmed.A review of the current risk documents pfmea-silicone filled bi and sizer assembly, smooth rev.3.0 was performed, and the event of split in patch is a known event, for which current process controls and inspections are established to reduce the incidence of this defect.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with split in patch will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.

Brand Name
Inspira Smooth Cohesive Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25364716
Report Number9617229-2026-10259
Device Sequence Number10679727
Product Code FTR
UDI-Device Identifier10888628030374
UDI-Public(01)10888628030374(17)281209
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSCX-580
Device Lot Number1221131
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date08/21/2026
09/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale